Mid-Term Review 2015

2015 Mid-Term Review, EpiHealthNet
 
DATE: Tuesday, 3 March 2015
VENUE: Yalelaan 7, Utrecht, The Netherlands, Zaal MGB 1.120
1. Daniel Brison, 2. Tom Fleming, 3. Marta De Ruijter, 4. Xi Wan, 5. Tom Stout, 6. Audrey Arfi, 7. Eckhard Wolf, 8. Charlotte Gibson, 9. Anna Ochałek, 10. Pooja Khurana, 11. Hui Xiao, 12. Sofia  Martins, 13. Anne Ferguson-Smith, 14. Bernd Fischer, 15. Celia Delahaye , 16. Katarzyna Grybel, 17. Pauline Peugnet, 18. Maria Barandalla, 19. Abinaya Chandrasekaran, 20. Karen Uhde, 21. Nina Poumpalova, 22. Karolina Szczesna, 23. Catherine Castillo, 24. Pietro Lio, 25. Matthew Trotter, 26. Bernard Roelen, 27. Giovanna Lazzari.
 
 
09:30 – 09:45 Introduction by the REA project officer:  Audrey Arfi 
 
09:45 – 10:15 Tour de table: All scientist-in-charge present their research team briefly and describe their role within the network. Introduction of the Associated partners. 
 
10:15 – 10:30 Coffee break 15 minutes
10:30 – 10:45 WP 1, Management. drs. Paul Blank
 
10:45 – 11:00 WP 2, Training-through-research. Prof. Anne Ferguson-Smith
 
11:00 – 11:15 WP 3, Annual Scientific Trainings (AST). Prof. Tom Fleming
 
11:15 – 11:30 WP 4, (ACT) and WP 5 (Dissemination and outreach activities). Prof. Andras Dinnyes
 
11:30 – 12:30 Fellows' individual reports: Slideshow or Poster session. 10 min per fellow
 
12:30 – 13:30 Lunch break 60 minutes
13:30 – 14:30 Fellows' individual reports: Slideshow or Poster session. 10 min per fellow
 
14:30 – 16:00 Meeting between the MC fellows and the REA representative.  Main focus will be on: Administration, Supervision and integration, Training, Scientific. 
 
16:00 – 16.30 Feedback and open discussion
16:30 – 16:45 Coffee break 15 minutes
 
16.45 – 17.15 Restricted session: Meeting between coordinator/partners/financial managers and Project Officer to discuss financial issues. 30 minutes